G arnold

 

Associate Professor, Pure Mathematics
Year Started at JMU: 2004
arnoldea@jmu.edu
Contact Info
Website: http://educ.jmu.edu/~arnoldea/

Research Description

My current research interests are Groebner Bases and algorithms. I'm also interested in the mathematics behind Sudoku.

Education
  • PhD in Algebra, 2000, University of Maryland at College Park
  • MEd in Curriculum and Instruction, 1994, George Mason University, Fairfax, VA
  • BA in Government, 1989, Georgetown University, Washington, D.C.
Select Publications
  • "Minimal Complete Shidoku Symmetry Groups", with R. Field, S. Lucas and L. Taalman. Journal of Combinatorial Mathematics and Combinatorial Computing, Volume 87, (2013), 209-228.
  • "Groebner Basis Representation of Sudoku", with L. Taalman and S. Lucas. College Mathematics Journal, March 2010, Volume 41, (1), p. 101-111.
  • "Modular Algorithms for Computing Groebner Bases", Journal of Symbolic Computation , April 2003, Volume 35, (4), p. 403-419.

Back to Top